Journal of East China Normal University(Natural Sc ›› 2011, Vol. 2011 ›› Issue (2): 22-31.

• Article • Previous Articles     Next Articles

Locally connectivity and up-embeddability of a graph

WU Yong-xiang 1,2, LI Gang 2, LI Hao-ling 2, REN Han 1,2   

  1. 1. Ningbo Polytechnic, Ningbo Zhejiang 315800, China; 2. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2010-03-01 Revised:2010-06-01 Online:2011-03-25 Published:2011-03-25
  • Contact: REN Han

Abstract: This paper studied the transformation of spanning trees in a locally connected graph and gave a new proof of Nebesk theorem for up-embeddability of a locally connected graph and generalized it to a new class of upper- mbeddable graphs.

Key words: up-embeddable graph, fundamental cycle, optimal tree, up-embeddable graph, fundamental cycle

CLC Number: